# SDR YENA2018111390772

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 1150
- Aircraft time: 51,544 hours, 18,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1150, MCO-ATL. EMER LIGHTS CONTINUOUSLY CYCLE ON & OFF; PERFORMED RESET OF EMERGENCY/CIDS SYSTEM REF AMM 23-73-00 NO FAULTS ADVISED MCC BOB.
